American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 137 found      Go to page: 1 2 3 4 5

[61] Z. Wang and R. Wong. Linear difference equations with transition points. Math. Comp. 74 (2005) 629-653. MR 2114641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Xingping Sun. Strictly positive definite functions on the unit circle. Math. Comp. 74 (2005) 709-721. MR 2114644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Hiroshi Mizukawa and Hajime Tanaka. $(n+1,m+1)$-hypergeometric functions associated to character algebras. Proc. Amer. Math. Soc. 132 (2004) 2613-2618. MR 2054786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and André Ronveaux. Zeros of Gegenbauer and Hermite polynomials and connection coefficients. Math. Comp. 73 (2004) 1937-1951. MR 2059744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] A. I. Aptekarev, A. Branquinho and W. Van Assche. Multiple orthogonal polynomials for classical weights. Trans. Amer. Math. Soc. 355 (2003) 3887-3914. MR 1990569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Mitsuru Uchiyama. Inverse functions of polynomials and orthogonal polynomials as operator monotone functions. Trans. Amer. Math. Soc. 355 (2003) 4111-4123. MR 1990577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Gerald Moore. Laguerre approximation of stable manifolds with application to connecting orbits. Math. Comp. 73 (2004) 211-242. MR 2034118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Debao Chen, Valdir A. Menegatto and Xingping Sun. A necessary and sufficient condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 131 (2003) 2733-2740. MR 1974330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Dimitar K. Dimitrov and Walter Van Assche. Erratum to ``Lamé differential equations and electrostatics''. Proc. Amer. Math. Soc. 131 (2003) 2303-2303. MR 1963782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Christopher Meaney. Divergent Cesàro and Riesz means of Jacobi and Laguerre expansions. Proc. Amer. Math. Soc. 131 (2003) 3123-3128. MR 1992852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Dan Marshall. The product of a nonsymmetric Jack polynomial with a linear function. Proc. Amer. Math. Soc. 131 (2003) 1817-1827. MR 1955270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Steen Pedersen. Absolutely continuous Jacobi operators. Proc. Amer. Math. Soc. 130 (2002) 2369-2376. MR 1897462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] J. M. McDougall. Orthogonal polynomials and quadratic extremal problems. Trans. Amer. Math. Soc. 354 (2002) 2341-2357. MR 1885655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Leyla Daruis, Pablo González-Vera and Olav Njåstad. Szegö quadrature formulas for certain Jacobi-type weight functions. Math. Comp. 71 (2002) 683-701. MR 1885621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Holger Dette. First return probabilities of birth and death chains and associated orthogonal polynomials. Proc. Amer. Math. Soc. 129 (2001) 1805-1815. MR 1814114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Dimitar K. Dimitrov and Walter Van Assche. Lamé differential equations and electrostatics. Proc. Amer. Math. Soc. 128 (2000) 3621-3628. MR 1709747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Bertram Kostant. On Laguerre polynomials, Bessel functions, Hankel transform and a series in the unitary dual of the simply-connected covering group of $Sl(2,\mathbb R)$. Represent. Theory 4 (2000) 181-224. MR 1755901.
Abstract, references, and article information   
View Article: PDF

[78] Walter Trebels. Equivalence of a $K$-functional with the approximation behavior of some linear means for abstract Fourier series. Proc. Amer. Math. Soc. 127 (1999) 2883-2887. MR 1654072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] C. K. Qu and R. Wong. ``Best possible'' upper and lower bounds for the zeros of the Bessel function $J_\nu(x)$. Trans. Amer. Math. Soc. 351 (1999) 2833-2859. MR 1466955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Katsunori Iwasaki and Hiroyuki Kawamuko. A combinatorial formula of Leibniz type with application to Gegenbauer's polynomials. Proc. Amer. Math. Soc. 127 (1999) 29-33. MR 1476139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Margit Rösler and Michael Voit. An uncertainty principle for Hankel transforms. Proc. Amer. Math. Soc. 127 (1999) 183-194. MR 1459147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Dimitar K. Dimitrov. Higher order Turán inequalities. Proc. Amer. Math. Soc. 126 (1998) 2033-2037. MR 1459117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] J. Koekoek, R. Koekoek and H. Bavinck. On differential equations for Sobolev-type Laguerre polynomials. Trans. Amer. Math. Soc. 350 (1998) 347-393. MR 1433121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] H. Bavinck. Differential operators having Sobolev type Laguerre polynomials as eigenfunctions. Proc. Amer. Math. Soc. 125 (1997) 3561-3567. MR 1422848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Yuan Xu. Integration of the intertwining operator for $h$-harmonic polynomials associated to reflection groups. Proc. Amer. Math. Soc. 125 (1997) 2963-2973. MR 1402890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] P. Sawyer. Spherical functions on symmetric cones. Trans. Amer. Math. Soc. 349 (1997) 3569-3584. MR 1325919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] E. Haliloglu. On the Faber coefficients of functions univalent in an ellipse. Trans. Amer. Math. Soc. 349 (1997) 2901-2916. MR 1373635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Walter Gautschi and Sotirios E. Notaris. Stieltjes polynomials and related quadrature formulae for a class of weight functions. Math. Comp. 65 (1996) 1257-1268. MR 1344614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Walter Gautschi and Shikang Li. On quadrature convergence of extended Lagrange interpolation. Math. Comp. 65 (1996) 1249-1256. MR 1344613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Evangelos A. Coutsias, Thomas Hagstrom and David Torres. An efficient spectral method for ordinary differential equations with rational function coefficients. Math. Comp. 65 (1996) 611-635. MR 1333309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 137 found      Go to page: 1 2 3 4 5